Previous |  Up |  Next


max-min algebra; interval matrix; strong robustness; AE(EA) robustness
In max-min algebra the standard pair of operations plus and times is replaced by the pair of operations maximum and minimum, respectively. A max-min matrix $A$ is called strongly robust if the orbit $x,A\otimes x, A^2\otimes x,\dots$ reaches the greatest eigenvector with any starting vector. We study a special type of the strong robustness called the strong \textit{\textbf{X}}-robustness, the case that a starting vector is limited by a lower bound vector and an upper bound vector. The equivalent condition for the strong \textit{\textbf{X}}-robustness is introduced and efficient algorithms for verifying the strong \textit{\textbf{X}}-robustness is described. The strong \textit{\textbf{X}}-robustness of a max-min matrix is extended to interval vectors \textit{\textbf{X}} and interval matrices \textit{\textbf{A}} using for-all-exists quantification of their interval and matrix entries. A complete characterization of AE/EA strong \textit{\textbf{X}}-robustness of interval circulant matrices is presented.
[1] Butkovič, P., Cuninghame-Green, R. A.: On matrix powers in max-algebra. Linear Algebra Appl 421 (2007), 370-381. DOI 
[2] Butkovič, P., Cuninghame-Green, R. A., Gaubert, S.: Reducible spectral theory with applications to the robustness of matrices in max-algebra. SIAM J. Matrix Anal. A 21 (2009), 1412-1431. DOI 
[3] Butkovič, P., Schneider, H., Sergeev, S.: Recognising weakly stable matrices. SIAM J. Control Optim. 50 (2012), 3029-3051. DOI 
[4] Cechlárová, K.: On the powers of matrices in bottleneck/fuzzy algebra. Linear Algebra Appl. 175 (1992), 63-73. DOI  | Zbl 0866.15009
[5] Gavalec, M., Zimmermann, K.: Classification of solutions to systems of two-sided equations with interval coefficients. Int. J. Pure Appl. Math. 45 (2008), 533-542. Zbl 1154.65036
[6] Gavalec, M.: Periods of special fuzzy matrices. Tatra Mt. Math. Publ. 16 (1999), 47-60.
[7] Gavalec, M.: Periodicity in Extremal Algebra. Gaudeamus, Hradec Králové 2004.
[8] Gavalec, M., Plavka, J., Tomášková, H.: Interval eigenproblem in max-min algebra. Lin. Algebra Appl. 440 (2014), 24-33. DOI 
[9] Golan, J. S.: Semi-rings and Their Applications. Springer, Berlin 1999.
[10] Heidergott, B., Olsder, G.-J., Woude, J. van der: Max-plus at Work. Princeton University Press, Princeton 2005.
[11] Hladík, M.: AE solutions and AE solvability to general interval linear systems. Linear Algebra Appl. 465 (2015), 221-238. DOI 
[12] Kolokoltsov, V. N., Maslov, V. P.: Idempotent Analysis and its Applications. Kluwer, Dordrecht 1997. Zbl 0941.93001
[13] Molnárová, M., Myšková, H., Plavka, J.: The robustness of interval fuzzy matrices. Linear Algebra Appl. 438 (2013), 3350-3364. DOI 
[14] Myšková, H.: On an algorithm for testing T4 solvability of max-plus interval systems. Kybernetika 48 (2012), 924-938.
[15] Myšková, H., Plavka, J.: X-robustness of interval circulant matrices in fuzzy algebra. Linear Algebra Appl. 438 (2013), 2757-2769. DOI 
[16] Myšková, H., Plavka, J.: The robustness of interval matrices in max-plus algebra. Lin. Algebra Appl. 445 (2013), 85-102. DOI 
[17] Myšková, H., Plavka, J.: \textit{\textbf{X}}$^{AE}$ and \textit{\textbf{X}}$^{EA}$ robustness of max-min matrices. Discrete Appl Math 267 (2019), 142-150. DOI 
[18] Myšková, H., Plavka, J.: AE and EA robustness of interval circulant matrices in max-min algebra. Fuzzy Sets Syst. 384 (2020), 91-104. DOI 
[19] Plavka, J.: l-parametric Eigenproblem in max-algebra. Discrete Appl Math 150 (2005), 16-28. DOI 10.1016/j.dam.2005.02.017
[20] Plavka, J., Szabó, P.: On the $\lambda$-robustness of matrices over fuzzy algebra. Discrete Appl. Math. 159 (2011), 381-388. DOI 10.1016/j.dam.2010.11.020 | Zbl 1225.15027
[21] Plavka, J.: On the $O(n^3)$ algorithm for checking the strong robustness of interval fuzzy matrices. Discrete Appl. Math. 160 (2012), 640-647. DOI 10.1016/j.dam.2011.11.010
[22] Plavka, J.: The weak robustness of interval matrices in max-plus algebra. Discrete Appl. Math. 173 (2014), 92-101. DOI 
[23] Plavka, J.: Computing the greatest {\bf X}-eigenvector of a matrix in max-min algebra. Kybernetika 52 (2016), 1-14. DOI 
[24] Semančíková, B.: Orbits in max-min algebra. Linear Algebra Appl. 414 (2006), 38-63. DOI 
[25] Tan, Yi-Jia: Eigenvalues and eigenvectors for matrices over distributive lattices. Linear Algebra Appl. 283 (1998), 257-272. DOI  | Zbl 0932.15005
[26] Tan, Yi-Jia: On the eigenproblem of matrices over distributive lattices. Linear Algebra Appl 374 (2003), 87-106. DOI 
[27] Zimmernann, K.: Extremální algebra (in Czech). Ekon. ústav ČSAV Praha, 1976.
Partner of
EuDML logo